MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETBF3616C145E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/14/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of medical devices - information references the main component of the system.Other relevant device(s) are: product id: etlw1616c93e, serial/lot #: (b)(4), ubd: 05-mar-2017, udi#: (b)(4); product id: etlw1613c93e, serial/lot #: (b)(4), ubd: 23-feb-2017, udi#: (b)(4); product id: etlw1613c93e, serial/lot #: (b)(4), ubd: 15-jun-2017, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A heli-fx endoanchoring system was used in a patient for the endovascular treatment of a 70mm ruptured abdominal aortic aneurysm.The patient previously had an endurant ii stent graft system implanted approximately three months earlier and the endoanchors were implanted to treat neck dilation.In additional to the endoanchors, two 16x13x93 endurant ii stent graft limbs were also implanted.It was reported that a type iii endoleak of the left iliac limb at the overlap of the stent grafts was noted on a follow up ultrasound carried out on (b)(6) 2015.The endoleak resolved and the patient recovered without treatment.Per the investigator the cause of the event is not related to the procedure or device.No additional clinical sequelae were reported and the patient is fine.Medical history; tobacco (past), hypertension, hyperlipidemia, mi, pci, copd, renal disease.
 
Additional Manufacturer Narrative
Updated fdc after completion of investigation.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The sponsor has assessed the event as possibly related to the procedure, not related to the endoanchors and possibly related to the aneurysm.

Brand Name
ENDURANT II BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7905510
Report Number2953200-2018-01345
Device Sequence Number16567252
Product Code MIH
UDI-Device Identifier00613994991034
UDI-Public00613994991034
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/04/2017
Device Model NumberETBF3616C145E
Device Catalogue NumberETBF3616C145E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/29/2018
Supplement Date Received by Manufacturer12/04/2018
08/02/2019
Initial Report FDA Received Date09/25/2018
Supplement Report FDA Received Date12/06/2018
08/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR
Patient Weight105